# SDR WX0A2021031773662

- Difficulty date: February 8, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 46,530 hours, 29,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 0067
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRC 7000-0007: ALL OUTPUT LIGHT OF EPSU 11WL (MID L/H CABIN) FOUND INOP DURING EMERGENCY LIGHT TEST. / EPSU 11WL (MID L/H CABIN) REPLACED IAW AMM 33-51-38-400-001-A. SEE AWS FOR TESTING."
